# SDR TRBA201207301

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 31,127 hours, 34,638 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Part number: 30048000018
- Part serial: MM1351
- Condition: Inoperative
- Location: Rt Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED THAT WHILE TAXING OUT FOR TAKEOFF,  THE NR 2 ENGINE DID AN UN-COMMANDED FEATHERING.  THE ACFT RETURNED TO THE BLOCKS AND WAS REMOVED FROM SERVICE.  R & R THE RT ENGINE AUTOFEATHER UNIT IAW MM 72-01-10.  PERFORMED OPS CHECK IAW JIC 61-22-00 AND FOUND WORKING PROPERLY.  THE ACFT WAS RETURNED TO SERVICE.
